# SDR 07FDEA01200

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN IS GOUGED/CREASED AT BS 294-347 STR S-21R, 6" DENT WAS DETERMINED TO BE OUT OF LIMITS.  REMOVED DAMAGE, FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-30-3 FIG  1.
